Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Rash on face, red bumps, puffy eyes, scaling skin. Not itchy. Applied benadryl. How to get rid of it?

I had a sudden rash on my face with red bumps and puffy eyes, scaling skin (resembled athlete s foot-but on my face), also, it spread to my earlobes, and my arms had tiny red blisters (clear fluid) that seemed to be spreading. Not really itchy, but harsh to look at. I thought maybe this was some type of allergy to something, but doesnt seem to respond to benadryl cream. I do have athlete s foot once and a while, could this have spread to my face?? If so, do i get rid of it.....quick??
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Jul 2012
Hi there Amy..

I think you are spot does seem to be an allergy of sorts & if i were to hazzard a further guess, it is most likely a photoallergic dermatoses!

However, Dermatology is a visual line & as such, one would prefer a clear digital image of the lesion & you may upload it on this site using the upload data icon to the right of your screen.

To get rid of it, please do use a sunscreen of SPF 50 in the mornings from dawn till dusk & a hydrocortisone cream in the evenings daily for 3-5 days coupled with an antihistamine eg 180mg fexofenadine taken orally & this should allay your symptoms.

However, one has to isolate the allergen & this may take awhile. Patch & prick tests with photoallergic testing are available in larger hospitals with a good dermatology department & this will help pinpoint the cause.

Good Luck & Godspeed!

Dr Praveen Rodrigues MD
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor